# SDR KPVA200227

- Difficulty date: September 18, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 85210276101
- Condition: Loose
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - A BOLT ON FORWARD SIDE OF AIRSTAIR SUPPORT FOR IS LOOSE AND INHIBITS DOOR FROM OPENING.  INSTALLED THREADED BUSHING ON UPPER STAY STRUT IAW DHC 8MM 52-10-00 PATE 219 PARAGRAPH C.  NO DEFECTS NOTED.  (M)
